Alert archive / Wisconsin / River Flood Warnings in 2008
River Flood Warning 53, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Jul 13, 2008, 11:31 AM CDT for Crawford County, Wisconsin. It took effect at Jul 15, 2008, 1:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jul 13, 2008, 11:31 AM CDT (16:31 UTC)
- In effect from
- Jul 15, 2008, 1:00 PM CDT
- Expired
- Jul 14, 2008, 9:08 AM CDT
- In force
- Issued by
- NWS La Crosse, WI
- Flood severity
- Minor
County Crawford County, WI
The radar
The La Crosse radar (KARX), 68 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kickapoo River at Steuben (STEW3). The gauge peaked at 11.72 ft at Jul 15, 2008, 8:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05410490, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KARX 131631 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 1131 AM CDT SUN JUL 13 2008 ...THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING LOCATIONS... THE KICKAPOO RIVER AT SOLDIERS GROVE AFFECTING CRAWFORD AND VERNON COUNTIES THE KICKAPOO RIVER AT GAYS MILLS AFFECTING CRAWFORD COUNTY THE KICKAPOO RIVER AT STEUBEN AFFECTING CRAWFORD COUNTY ...MINOR FLOODING IS FORECAST... .RECENT HEAVY RAIN ACROSS THE AREA IS EXPECTED TO CAUSE RIVER LEVELS TO RISE ABOVE FLOOD STAGE. HERE IS THE LATEST STAGE AND FORECAST INFORMATION. SAFETY MESSAGE... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DONT DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION... VISIT OUR WEBSITE AT WEATHER.GOV/LACROSSE WIC023-123-140231- /O.NEW.KARX.FL.W.0051.080714T0200Z-080715T2200Z/ /SOGW3.1.ER.080714T0200Z.080714T1200Z.080714T2200Z.NO/ 1131 AM CDT SUN JUL 13 2008 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * FLOOD WARNING FOR THE KICKAPOO RIVER AT SOLDIERS GROVE. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 6 PM SATURDAY THE STAGE WAS 11.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS EVENING AND CONTINUE TO CREST NEAR 13.4 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE TOMORROW AFTERNOON. * AT 13.0 FEET...MINOR FLOODING NEAR THE RIVER MAY OCCUR. $$ WIC023-140231- /O.NEW.KARX.FL.W.0052.080714T0820Z-080717T0112Z/ /GMIW3.1.ER.080714T0820Z.080715T1200Z.080716T0112Z.NO/ 1131 AM CDT SUN JUL 13 2008 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * FLOOD WARNING FOR THE KICKAPOO RIVER AT GAYS MILLS. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 8 AM SUNDAY THE STAGE WAS 12.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND CONTINUE TO CREST NEAR 13.7 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING. * AT 13.0 FEET...WATER BEGINS TO COVER ROADS NEAR THE RIVER AND OTHER MINOR FLOODING OCCURS IN AREAS ADJACENT TO THE RIVER. $$ WIC023-140231- /O.NEW.KARX.FL.W.0053.080715T1800Z-080717T0300Z/ /STEW3.1.ER.080715T1800Z.080716T0000Z.080716T0900Z.NO/ 1131 AM CDT SUN JUL 13 2008 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * FLOOD WARNING FOR THE KICKAPOO RIVER AT STEUBEN. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 10 AM SUNDAY THE STAGE WAS 11.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY AFTERNOON AND CONTINUE TO CREST NEAR 12.1 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. * AT 13.0 FEET...BRIDGE STREET NEAR THE GAGE BEGINS TO FLOOD AND HIGHWAY 179 MAY BE THREATENED. * AT 12.0 FEET...WATER STARTS TO AFFECT BUSINESS AND RESIDENCES AND MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. $$
4 follow-up statements
000 WGUS83 KARX 132109 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 409 PM CDT SUN JUL 13 2008 ...THE FLOOD WARNING CONTINUES FOR... KICKAPOO RIVER AT SOLDIERS GROVE AFFECTING CRAWFORD AND VERNON COUNTIES KICKAPOO RIVER AT GAYS MILLS AFFECTING CRAWFORD COUNTY KICKAPOO RIVER AT STEUBEN AFFECTING CRAWFORD COUNTY ...MINOR FLOODING IS FORECAST... .RECENT HEAVY RAIN ACROSS THE AREA IS EXPECTED TO CAUSE RIVER LEVELS TO RISE ABOVE FLOOD STAGE. HERE IS THE LATEST STAGE AND FORECAST INFORMATION. SAFETY MESSAGE... THIS FLOOD WARNING WILL REMAIN IN EFFECT UNTIL WATER LEVELS FALL BACK BELOW FLOOD STAGE. IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE PREPARED TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DONT DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION... VISIT OUR WEBSITE AT WEATHER.GOV/LACROSSE WIC023-123-140709- /O.CON.KARX.FL.W.0051.080714T0200Z-080715T2200Z/ /SOGW3.1.ER.080714T0200Z.080714T1200Z.080714T2200Z.NO/ 409 PM CDT SUN JUL 13 2008 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT SOLDIERS GROVE. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT NOON SUNDAY THE STAGE WAS 11.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS EVENING AND CONTINUE TO CREST NEAR 13.4 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE TOMORROW AFTERNOON. * AT 13.0 FEET...MINOR FLOODING NEAR THE RIVER MAY OCCUR. $$ WIC023-140708- /O.CON.KARX.FL.W.0052.080714T0820Z-080717T0112Z/ /GMIW3.1.ER.080714T0820Z.080715T1200Z.080716T0112Z.NO/ 409 PM CDT SUN JUL 13 2008 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT GAYS MILLS. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 8 AM SUNDAY THE STAGE WAS 12.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND CONTINUE TO CREST NEAR 13.7 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING. * AT 13.0 FEET...WATER BEGINS TO COVER ROADS NEAR THE RIVER AND OTHER MINOR FLOODING OCCURS IN AREAS ADJACENT TO THE RIVER. $$ WIC023-140708- /O.CON.KARX.FL.W.0053.080715T1800Z-080717T0300Z/ /STEW3.1.ER.080715T1800Z.080716T0000Z.080716T0900Z.NO/ 409 PM CDT SUN JUL 13 2008 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT STEUBEN. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3 PM SUNDAY THE STAGE WAS 11.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TUESDAY AFTERNOON AND CONTINUE TO CREST NEAR 12.1 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. * AT 13.0 FEET...BRIDGE STREET NEAR THE GAGE BEGINS TO FLOOD AND HIGHWAY 179 MAY BE THREATENED. * AT 12.0 FEET...WATER STARTS TO AFFECT BUSINESS AND RESIDENCES AND MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. $$
000 WGUS83 KARX 140130 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 830 PM CDT SUN JUL 13 2008 ...THE FLOOD WARNING CONTINUES FOR... KICKAPOO RIVER AT SOLDIERS GROVE AFFECTING CRAWFORD AND VERNON COUNTIES KICKAPOO RIVER AT GAYS MILLS AFFECTING CRAWFORD COUNTY KICKAPOO RIVER AT STEUBEN AFFECTING CRAWFORD COUNTY ...MINOR FLOODING IS FORECAST... .RECENT HEAVY RAIN ACROSS THE AREA IS EXPECTED TO CAUSE RIVER LEVELS TO RISE ABOVE FLOOD STAGE. HERE IS THE LATEST STAGE AND FORECAST INFORMATION. SAFETY MESSAGE... THIS FLOOD WARNING WILL REMAIN IN EFFECT UNTIL WATER LEVELS FALL BACK BELOW FLOOD STAGE. IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE PREPARED TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DONT DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION... VISIT OUR WEBSITE AT WEATHER.GOV/LACROSSE WIC023-123-141130- /O.EXT.KARX.FL.W.0051.080714T0325Z-080716T0051Z/ /SOGW3.1.ER.080714T0325Z.080714T1200Z.080715T0051Z.NO/ 830 PM CDT SUN JUL 13 2008 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT SOLDIERS GROVE. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT NOON SUNDAY THE STAGE WAS 11.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS EVENING AND CREST NEAR 13.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING. * AT 13.0 FEET...MINOR FLOODING NEAR THE RIVER MAY OCCUR. $$ WIC023-141130- /O.EXT.KARX.FL.W.0052.080714T1200Z-080717T0051Z/ /GMIW3.1.ER.080714T1200Z.080715T1200Z.080716T0051Z.NO/ 830 PM CDT SUN JUL 13 2008 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT GAYS MILLS. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 8 AM SUNDAY THE STAGE WAS 12.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CREST NEAR 13.6 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING. * AT 13.0 FEET...WATER BEGINS TO COVER ROADS NEAR THE RIVER AND OTHER MINOR FLOODING OCCURS IN AREAS ADJACENT TO THE RIVER. $$ WIC023-141130- /O.EXT.KARX.FL.W.0053.080715T1800Z-080717T0600Z/ /STEW3.1.ER.080715T1800Z.080716T0000Z.080716T1200Z.NO/ 830 PM CDT SUN JUL 13 2008 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT STEUBEN. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 7 PM SUNDAY THE STAGE WAS 11.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TUESDAY AFTERNOON AND CREST NEAR 12.2 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * AT 13.0 FEET...BRIDGE STREET NEAR THE GAGE BEGINS TO FLOOD AND HIGHWAY 179 MAY BE THREATENED. * AT 12.0 FEET...WATER STARTS TO AFFECT BUSINESS AND RESIDENCES AND MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. $$
000 WGUS83 KARX 140926 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 426 AM CDT MON JUL 14 2008 ...THE FLOOD WARNING CONTINUES FOR... KICKAPOO RIVER AT SOLDIERS GROVE AFFECTING CRAWFORD AND VERNON COUNTIES KICKAPOO RIVER AT GAYS MILLS AND STEUBEN AFFECTING CRAWFORD COUNTY ...MINOR FLOODING IS FORECAST... .HEAVY RAIN ACROSS THE AREA HAS CAUSED RIVER LEVELS TO RISE ABOVE FLOOD STAGE. HERE IS THE LATEST STAGE AND FORECAST INFORMATION. SAFETY MESSAGE... THIS FLOOD WARNING WILL REMAIN IN EFFECT UNTIL WATER LEVELS FALL BACK BELOW FLOOD STAGE. IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE PREPARED TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DONT DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION... VISIT OUR WEBSITE AT WEATHER.GOV/LACROSSE WIC023-123-141926- /O.CON.KARX.FL.W.0051.000000T0000Z-080716T0051Z/ /SOGW3.1.ER.080714T0626Z.080714T1200Z.080715T0051Z.NO/ 426 AM CDT MON JUL 14 2008 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT SOLDIERS GROVE. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT NOON SUNDAY THE STAGE WAS 11.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO CREST NEAR 13.5 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING. * AT 13.0 FEET...MINOR FLOODING NEAR THE RIVER MAY OCCUR. $$ WIC023-141925- /O.CON.KARX.FL.W.0052.080714T1200Z-080717T0051Z/ /GMIW3.1.ER.080714T1200Z.080715T1200Z.080716T0051Z.NO/ 426 AM CDT MON JUL 14 2008 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT GAYS MILLS. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 8 AM SUNDAY THE STAGE WAS 12.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING AND CREST NEAR 13.6 FEET TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING. * AT 13.0 FEET...WATER BEGINS TO COVER ROADS NEAR THE RIVER AND OTHER MINOR FLOODING OCCURS IN AREAS ADJACENT TO THE RIVER. $$ WIC023-141925- /O.CON.KARX.FL.W.0053.080715T1800Z-080717T0600Z/ /STEW3.1.ER.080715T1800Z.080716T0000Z.080716T1200Z.NO/ 426 AM CDT MON JUL 14 2008 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT STEUBEN. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3 AM MONDAY THE STAGE WAS 11.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AFTERNOON AND CREST NEAR 12.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * AT 12.0 FEET...WATER STARTS TO AFFECT BUSINESS AND RESIDENCES AND MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. $$
000 WGUS83 KARX 141408 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 908 AM CDT MON JUL 14 2008 ...THE FLOOD WARNING IS CANCELLED FOR... KICKAPOO RIVER AT SOLDIERS GROVE AFFECTING CRAWFORD AND VERNON COUNTIES KICKAPOO RIVER AT GAYS MILLS AFFECTING CRAWFORD COUNTY KICKAPOO RIVER AT STEUBEN AFFECTING CRAWFORD COUNTY .RIVER LEVELS HAVE FALLEN BELOW FLOOD STAGE...THEREFORE THE FLOOD WARNING HAS BEEN CANCELED. THIS WILL BE THE LAST STATEMENT ISSUED FOR THIS EVENT FOR LOCATIONS LISTED ABOVE. FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION... VISIT OUR WEBSITE AT WEATHER.GOV/LACROSSE WIC023-123-141438- /O.CAN.KARX.FL.W.0051.000000T0000Z-080716T0051Z/ /SOGW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 908 AM CDT MON JUL 14 2008 THE FLOOD WARNING IS CANCELLED FOR THE KICKAPOO RIVER AT SOLDIERS GROVE. * AT 07AM MONDAY THE STAGE WAS 12.2 FEET. * FLOOD STAGE IS 13.0 FEET. $$ WIC023-141438- /O.CAN.KARX.FL.W.0052.000000T0000Z-080717T0051Z/ /GMIW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 908 AM CDT MON JUL 14 2008 THE FLOOD WARNING IS CANCELLED FOR THE KICKAPOO RIVER AT GAYS MILLS. * AT 08AM MONDAY THE STAGE WAS 12.6 FEET. * FLOOD STAGE IS 13.0 FEET. $$ WIC023-141438- /O.CAN.KARX.FL.W.0053.000000T0000Z-080717T0600Z/ /STEW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 908 AM CDT MON JUL 14 2008 THE FLOOD WARNING IS CANCELLED FOR THE KICKAPOO RIVER AT STEUBEN. * AT 08AM MONDAY THE STAGE WAS 11.6 FEET. * FLOOD STAGE IS 12.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jul 13, 2:43 AM CDT, 8 hours 48 minutes earlier.
Area forecast discussion, Jul 13, 2:43 AM CDT, 8 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 243 AM CDT SUN JUL 13 2008 .SHORT TERM...THROUGH TUESDAY MAIN FORECAST CONCERN IS WITH THE RAIN CHANCES FOR MONDAY THROUGH TUESDAY. SURFACE ANALYSIS EARLY THIS MORNING SHOWS AN AREA OF LOW PRESSURE OVER WESTERN ONTARIO. THE COLD FRONT FROM THE LOW WAS WELL OUT AHEAD OF IT FROM EASTERN ONTARIO INTO THE OHIO VALLEY. HIGH PRESSURE WAS DROPPING INTO NEBRASKA AND KANSAS OFF THE NORTHERN ROCKIES. CLOUDS ROTATING AROUND THE UPPER LEVEL AND SURFACE LOWS OVER ONTARIO WILL CONTINUE TO CROSS OVER THE NORTHERN PORTIONS OF MINNESOTA AND WISCONSIN TODAY. THE MODELS ALL SHOW THIS MOISTURE FIELD MOVING OFF TO THE EAST THROUGH THE DAY SO WILL EXPECT A MOSTLY SUNNY DAY ACROSS MUCH OF THE AREA WITH THE EXCEPTION OF THE FAR NORTH WHICH MAY SEE A FEW MORE CLOUDS. THE 13.00Z NAM BRINGS A RATHER STRONG SHORT WAVE TROUGH ACROSS THE REGION IN THE NORTHWEST FLOW ALOFT FOR MONDAY INTO MONDAY EVENING. AT FIRST GLANCE...THIS SEEMS TO BE A LITTLE SUSPECT WITH LITTLE SUPPORT FROM OTHER MODELS. HOWEVER...THE 12.12Z ARW WRF ALSO SHOWS A SIMILAR SOLUTION BUT IS FARTHER NORTH WITH THE SURFACE LOW. THIS IS RATHER INTERESTING THAT IT WOULD HAVE THIS SOLUTION SINCE IT IS INITIALIZED OFF THE GFS. THE 12.21Z SREFS ARE IN LINE WITH THE ARW WRF IN JUST BRINGING A WEAK COLD FRONT ACROSS WITH THE SURFACE LOW WELL TO THE NORTH. THE PROBABILITIES FOR 0.01 INCHES OF PRECIPITATION BARELY REACH 20 ACROSS THE FAR NORTH SO FOR NOW WILL LEAN TOWARD A DRY SOLUTION BUT DID SHOW AN INCREASE IN THE CLOUDS ACROSS THE NORTH. THE GFS IS INDICATING THE ZONAL TO WEAK NORTHWEST FLOW ALOFT WILL CONTINUE INTO TUESDAY. A SHORT WAVE TROUGH WILL MOVE ALONG THE INTERNATIONAL BORDER DURING THE DAY PUSHING A SURFACE LOW ACROSS THE UPPER MIDWEST. THE COLD FRONT WITH THE LOW IS EXPECTED TO STRETCH FROM NORTHWEST WISCONSIN INTO SOUTHWEST MINNESOTA. WITH THE SHORT WAVE TROUGH WELL TO THE NORTH...NOT A LOT OF FORCING TO HELP GENERATE ACTIVITY ALONG THE FRONT AND THE GFS BUFKIT SOUNDINGS SUGGEST A CAP WILL BE IN PLACE AS WELL. WILL CONTINUE THE DRY FORECAST FOR TUESDAY. .LONG TERM...TUESDAY NIGHT THROUGH SATURDAY THE MEDIUM RANGE MODELS CONTINUE TO SHOW THE WEAK FRONT DROPPING INTO THE AREA TUESDAY NIGHT...REMAINING OVER THE AREA WEDNESDAY AND LIFTING NORTH WEDNESDAY NIGHT. THE UPPER LEVEL FLOW IS EXPECTED TO REMAIN NEARLY ZONAL KEEPING THE SHORT WAVE TROUGHS TO THE NORTH OF THE REGION. GFS BUFKIT SOUNDINGS ALSO SUGGEST THE CAP WILL REMAIN INTO WEDNESDAY BEFORE WEAKENING THURSDAY. AFTER THAT...MODEL DIFFERENCES ARISE OVER ENERGY COMING INTO THE WEST COAST AND WHETHER AN UPPER LEVEL LOW WILL DEVELOP OR NOT. WITH SO MANY UNCERTAINTIES DID NOT MAKE ANY SIGNIFICANT CHANGES AND MAINTAINED THE CHANCE POPS THROUGH THE PERIOD. && .AVIATION... VFR CIGS/VSBYS EXPECTED THROUGH MONDAY. MAIN CONCERN TODAY WILL BE STRONG/GUSTY WNWLY WINDS. DEEPER MIXING TO 5KFT SHOULD ALLOW FOR SOME 25KT GUSTS AT KRST/KLSE INTO LATE AFTERNOON. VFR CONDITIONS STILL EXPECTED THROUGH AT LEAST TUESDAY. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...04 AVIATION...DB
Hazardous weather outlook, Jul 13, 4:26 AM CDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 426 AM CDT SUN JUL 13 2008 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041-044-053>055-061-141200- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-LA CROSSE- MITCHELL-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-WABASHA- WINNESHIEK-WINONA- 426 AM CDT SUN JUL 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...INTO WESTERN AND CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT WINDS WILL INCREASE AND BECOME GUSTY THIS AFTERNOON...AND MAY GUST TO 30 MPH OR MORE IN HIGHER TERRAIN AND OPEN AREAS THROUGH THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CHANCES FOR THUNDERSTORMS WILL OCCUR FROM TUESDAY NIGHT INTO SATURDAY. IT APPEARS THE THREAT TUESDAY NIGHT FOR SEVERE WEATHER IS MINIMAL BUT SOME STORMS MAY DEVELOP ALONG A FRONT AS IT SHIFTS TOWARD THE AREA. AT THIS TIME...THERE IS TOO MUCH UNCERTAINTY TO DETERMINE THE SEVERE WEATHER POTENTIAL WITH THE STORMS FROM WEDNESDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AS THE WEEK PROGRESSES...MORE DETAIL ON THE SEVERE WEATHER THREATS SHOULD PROVIDE MORE INFORMATION ON THE NEED FOR SPOTTER ACTIVATION. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. WIZ042-043-141200- JUNEAU-MONROE- 426 AM CDT SUN JUL 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT HIGH STANDING WATER REMAINS AN ISSUE ACROSS PARTS OF MONROE AND JUNEAU COUNTIES FROM RAINFALL ON THURSDAY AND FRIDAY. THE LEMONWEIR RIVER WILL LIKELY FALL BELOW FLOOD STAGE TODAY AND MORE ROADS SHOULD OPEN AS THE DAY PROGRESSES. HOWEVER...THERE ARE STILL ROADS WITH PLENTY OF WATER OVER THEM. WINDS WILL INCREASE AND BECOME GUSTY THIS AFTERNOON...AND MAY GUST TO 30 MPH OR MORE IN HIGHER TERRAIN AND OPEN AREAS THROUGH THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CHANCES FOR THUNDERSTORMS WILL OCCUR FROM TUESDAY NIGHT INTO SATURDAY. IT APPEARS THE THREAT TUESDAY NIGHT FOR SEVERE WEATHER IS MINIMAL BUT SOME STORMS MAY DEVELOP ALONG A FRONT AS IT SHIFTS TOWARD THE AREA. AT THIS TIME...THERE IS TOO MUCH UNCERTAINTY TO DETERMINE THE SEVERE WEATHER POTENTIAL WITH THE STORMS FROM WEDNESDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AS THE WEEK PROGRESSES...MORE DETAIL ON THE SEVERE WEATHER THREATS SHOULD PROVIDE MORE INFORMATION ON THE NEED FOR SPOTTER ACTIVATION. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. BAUMGARDT
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 11:31 AM CDT | River Flood Warning | ARX | Crawford, Vernon | 22 hr |
| Jul 13, 11:31 AM CDT | River Flood Warning | ARX | Crawford | 22 hr |
Nearby
River Flood Warnings in Wisconsin, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.